# SDR NACA201111220047

- Difficulty date: November 22, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 66,977 hours, 51,239 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Mixing Valve
- Part number: 39811611
- Part serial: 3034
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 1,084 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO RIGHT DUCT OVERHEAT. REPLACED RT PACK AIR MIX VALVE. BACMM 21-61-11-401.  OP CHECK GOOD.
